RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 3, Pages 522–525 (Mi dan35293)  

MATHEMATICS

Variational theorems for certain classes of analytic functions in doubly connected domains

V. Ya. Gutlyanskii

Donetsk Computing Center of the Academy of Sciences of the Ukrainian SSR

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517:54
Presented: М. А. Лаврентьев
Received: 25.07.1969

Citation: V. Ya. Gutlyanskii, “Variational theorems for certain classes of analytic functions in doubly connected domains”, Dokl. Akad. Nauk SSSR, 191:3 (1970), 522–525

Citation in format AMSBIB
\Bibitem{Gut70}
\by V.~Ya.~Gutlyanskii
\paper Variational theorems for certain classes of analytic functions in doubly connected domains
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 3
\pages 522--525
\mathnet{http://mi.mathnet.ru/dan35293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0273011}
\zmath{https://zbmath.org/?q=an:0215.41801}


Linking options:
  • http://mi.mathnet.ru/eng/dan35293
  • http://mi.mathnet.ru/eng/dan/v191/i3/p522

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020